Open Access

Equivariant Hilbert cubes and their functorial representations


Full Text

Coming Soon.





Article Information

TitleEquivariant Hilbert cubes and their functorial representations
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 2, 72-82
MathSciNet MR1632667
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. Teleiko, Equivariant Hilbert cubes and their functorial representations, Methods Funct. Anal. Topology 3 (1997), no. 2, 72-82.


BibTex

@article {MFAT14,
    AUTHOR = {Teleiko, A.},
     TITLE = {Equivariant  Hilbert  cubes  and  their  functorial  representations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {2},
     PAGES = {72-82},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=14},
}


All Issues